Semi-Invariant Submanifolds A Lorentzian Kenmotsu Manifold With Semi-Symmetric Metric Connection
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2021Metadata
Show full item recordAbstract
In this paper, semi-invariant submanifolds of a lorentzian Kenmotsu manifold endowed with a semi-symmetric metric connection are studied. Necessary and sufficient conditions are given on a submanifold of a lorentzian Kenmotsu manifold to be semi-invarinat submanifold with the semi-symmetric metric connection. Moreover, the parallel conditions of the distribution on semi-invariant submanifolds of a lorentzian Kenmotsu manifold with the semi-symmetric metric.
Volume
2Issue
1Collections
- Öksüz Yayınları [1372]